# SDR FDEA202202030210

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-300
- Aircraft serial: 66249
- Aircraft time: 3,445 hours, 1,709 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING INBD LEADING EDGE, LES 284, TORQUE TUBE GUIDE BRACKET IS CRACKED REMOVED & REPLACED BRACKET IAW BAC DWG 114T1240, REV -
